# SDR GTIA2023060637237

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 18,948 hours, 7,992 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IB FA AND DH FO REPORT FUME EVENT ON DESCENT IN CABIN; STRONGEST IN FRONT AND AFT GALLEY AND EXIT ROWS APPARENTLY ALSO HAPPENED ON PREVIOUS FLIGHT 9048 PHL-MIA-REF TSM 05-50-00-810-831-A. NO FORM FILL. OPERATED #1 AND #2 PACK WITH ENG #1 AND #2 RUNNING INDIVIDUAL. NO ODOR DETECTED. A/C OK FOR CONT SVC
